# SDR SWAA2022090741388

- Difficulty date: August 12, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737
- Aircraft serial: 42531
- Aircraft time: 27,511 hours, 12,724 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IS CRACKED BS277+6 BL 0 WL 208 / [01] CRACK DAMAGED INTERCOSTAL 0.950 IN LENGTH NEXT TO MIDDLE FASTENER HOLE FOUND TO BE OUT OF LIMITS IAW SRM 53-10-51-1A-1 FIG 105.(A) PART REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.;[03] REMOVED CRACK DAMAGED INTERCOSTAL AT BS 277 TO BS 294.5 BL 0 WL 208 IAW SRM 51-40-02-0G-0 LOCATED AND DRILLED NEW INTERCOSTAL IAW SRM 51-40-05-0G-0 OK TO INSTALL;[04] OK TO INSTALL GIVEN.;[05] INSTALLED NEW INTERCOSTAL AT BS 277 TO BS 294.5 BL0 WL 208 IAW SRM 51-40-02-0G-0 AND BOEING DWG 141A5400;[06] VERIFIED CORRECTIVE ACTIONS STEP 5.
